# SDR UPS08851493

- Difficulty date: January 10, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Gouged
- Location: Fs 1190 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REPAIR DOUBLER IN C-PIT TORQUE BOX, STA 1190 L33R IS GOUGED.  REMOVED, FABRICATED, AND INSTALLED REPAIR DOUBLER IN C-PIT TORQUE BOX STA 1190 L33R IAW SRM 51-01-20D, AND DWG 3753772.
